MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK, INC. ACCURIAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MEDTRONIC SOFAMOR DANEK, INC. ACCURIAN; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number AC0010
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 06/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the physician this has been reported before.Unprompted pulsation (electrical current) from rfa machine to patient through needle cannulas.

Brand Name
ACCURIAN
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK, INC.
1800 pyramid place
memphis TN 38132
MDR Report Key25650462
Report Number25650462
Device Sequence Number12228672
Product Code GEI
UDI-Device Identifier20763000153582
UDI-Public(01)20763000153582(17)290528(10)BY25E027
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2026
Report Date (Section F) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC0010
Device Catalogue NumberAC0010
Device Lot NumberBY25E027
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer06/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA06/23/2026